MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD FIBERSTITCH¿ IMPLANT, 24° CURVE WITH TWO POLYESTER IMPLANTS AND 2-0 FIBERWIRE® S; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

T.A.G. MEDICAL PRODUCTS CORPORATION LTD FIBERSTITCH¿ IMPLANT, 24° CURVE WITH TWO POLYESTER IMPLANTS AND 2-0 FIBERWIRE® S; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-4570-24
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Pt came in for right knee arthroscopy acl repair.In the middle of surgery, fiberstitch tip broke off inside pt.And md retrieved the broken piece and case continued.Pt discharged to pacu in stable condition.Entire fiberstitch unit retrieved and given to nurse manager.

Brand Name
FIBERSTITCH¿ IMPLANT, 24° CURVE WITH TWO POLYESTER IMPLANTS AND 2-0 FIBERWIRE® S
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
13252 woodland park rd
herndon VA 20171
MDR Report Key19679744
Report Number19679744
Device Sequence Number6851895
Product Code MBI
UDI-Device Identifier10818674025703
UDI-Public(01)10818674025703
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/21/2024
Report Date (Section F) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-4570-24
Device Catalogue Number174000AR
Device Lot Number21N09
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer07/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityHispanic
Date Report Sent to FDA02/21/2024